Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Harper21

Day 10 Of Accutane And No Differences At All....

Recommended Posts

I'm on my 10th day of Accutane. I didn't expect my skin to look any different yet (& I know it gets worse before it gets better) but I have NO differences! My skin and lips aren't dry or anything. Shouldn't I have noticed any kind of change by now? My skin is sooo oily & my dermatologist gave me all this moisturizing stuff to use and I'm not even close to needing it yet. I'm takin one 40mg pill a day. On my 5th night, I had excruciating back pain..worst pain of my LIFE. And I was having trouble breathing and I threw up. But I took some back pain medicine and everything was fine the next morning..no problems since.

Could it be taking longer because I'm overweight and maybe it takes longer to get into my system? How long before any of y'all started to notice any kind of change?

Share this post


Link to post
Share on other sites

The first change I noticed with my skin was like a sunburnt feeling from underneath my skin, didn't occur until about day 11-12 but I think the day the changes that occur vary quite a bit based on all the posts I've seen, but they do pretty much always occur at some point. I had a sudden bad back ache/stiffness on day 4 of accutane didn't take anything for it but it was gone the next day too and never came back.

Share this post


Link to post
Share on other sites

Maybe you should talk to your derma if you still don't see results within another week? I'm about 130 lbs (so medium build) and 40mg was my initial dosage as well - it worked very quickly (my lips were dry within a day). Though of course everybody's internal systems work differently (I'm one of those people who react very strongly to any type of medication, which is both a good and a bad thing), I daresay I would've seen considerably milder results on, say, 10mg.

Share this post


Link to post
Share on other sites

in 10 days my oil production reduced but my face isnt try its until month 1 i felt dryness and i get breakouts now *im on month 2* definitely experiencing the phrase *gets worse b4 it gets better* but my hyperpigmentation is fading i dont know if accutane does it

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×